BABYGESIC 250MG/5ML SYRUP

(bottle of 60 ml Syrup)

Meyer Organics Pvt Ltd

Composition: Paracetamol 250mg/5ml

bottle

Rs.37.24 Rs.38.00 2% Off

Upto 30% OFF* Use Coupon : GET30

Availability of this product will assure once the Pharmacy partners is confirmed.

SALT INFORMATION

Uses

Babygesic 250mg/5ml Syrup is used in fever, headache, muscle pain, pain during menstruation, dental pain and post operative pain.

How it works

Babygesic 250mg/5ml syrup is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever.

Common side effects

Allergic reaction

Substitutes

ACETO 250MG/5ML SUSPENSION

(bottle of 60 ml Suspension)

Shield Health Care Pvt Ltd

Rs.39.00 pay 2.63% more

ALGINA 250MG/5ML SYRUP

(bottle of 60 ml Syrup)

Geno Pharmaceuticals Ltd

Rs.37.60 save 1.05% more

BIOCETAMOL SYRUP

(bottle of 60 ml Syrup)

Biochem Pharmaceutical Industries

Rs.36.70 save 3.42% more

BIOPYRIN 250MG/5ML SUSPENSION

(bottle of 60 ml Suspension)

Biochem Pharmaceutical Industries

Rs.35.80 save 5.79% more
50 Substitutes View All